# SDR CA031117001

- Difficulty date: November 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) MFG HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT. AFTER TAKE OFF HEARD LOUD BANG AND VIBRATION FROM RT ENGINE.  ENGINE SHUTDOWN.  RETURNED TO AIRPORT.  ENGINE SUFFERED INTERNAL FAILURE.  ENGINE REPLACED, AIRCRAFT RETURNED TO SERVICE. NOTE: TIME SINCE LAST BOROSCOPE  666.5 HRS,  552 CYCLES.
